CSN Login
Members Online: 4

Elevated Liver enzymes

pbhames
Posts: 22
Joined: Sep 2012

After chemo and bilateral surgery I now have elevated liver enzymes.  Anyone else have experience with this?

camul's picture
camul
Posts: 2256
Joined: Dec 2010

I know nothing about this, but hoping someone will see it and help out.

carkris's picture
carkris
Posts: 4553
Joined: Aug 2009

are you on tamoxifen? Mine were elevated temporarily from that

New Flower
Posts: 4298
Joined: Aug 2009

Chemo, anastesic and sedation medications can cause elevated liver enzymes. Please drink a lot of water. Please Ask your doctor about it at your next appointment.

DianeBC's picture
DianeBC
Posts: 3888
Joined: Jun 2009

No I don't.  What does your doctor say?  Do you have an appointment soon to see him?  Let us know what you find out and good luck.

SIROD's picture
SIROD
Posts: 2204
Joined: Jun 2010

I had an experience with elevated liver enzymes once.  My Primary Care Doctor ordered another blood test, which showed the enzymes still higher and another.   My oncologist, she ordered a liver scan which was clear and another blood test which showed the liver enzymes completely back in the normal range.  I never did learn what made them go up and up and up.

However, I would talk to your oncologist.  Sometimes chemo does make the liver enzymes go out of range.

Best,

Doris

 

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network